# SDR DALA2016120809737

- Difficulty date: December 6, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 58,004 hours, 32,684 cycles
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Damaged
- Location: Cargo Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR.  CIRCUIT BREAKER 1-12 AND 1-13, CARGO HEATER TRIPPED.  ODOR DISSIPATED.  FOUND ELEMENTS SHORTED ON THE HEATER DUCT.  REMOVED AND REPLACED CARGO HEATER DUCT ASSEMBLY PER MM.  OPERATION CHECKED GOOD.
